You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1987/128/3
Solution of Kuratowski's problem on function having the Baire property, I
Download
PDF
- Solution of Kuratowski's problem on function having the Baire property, I
Article
Original scientific text
Title
Solution of Kuratowski's problem on function having the Baire property, I
Authors
Ryszard Frankiewicz
1
,
Kenneth Kunen
2
Affiliations
Warszawa, Polska
Madison, Wis., U.S.A.
Fundamenta Mathematicae
1987/128/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
171-180
Main language of publication
English
Published
1987
Exact and natural sciences
mathematics